By virtue of the April 28, 2009 mandate issued by the U.S. Food and Drug Administration (FDA), manufacturers of Tylenol and other products that contain the drug acetaminophen must include stricter warning labels advising people of the risks of liver damage and accidental overdose. Even stronger measures are still under consideration. – https://www.fda.gov/ NewsEvents/ Newsroom/ PressAnnouncements/ 2009/ ucm149573.htm
On January 13, 2011, The U.S. Food and Drug Administration (FDA) asked drug manufacturers to limit the strength of acetaminophen in prescription drug products, which are predominantly combinations of acetaminophen and opioids. This action will limit the amount of acetaminophen in these products to 325 mg per tablet, capsule, or other dosage unit, making these products safer for patients. In addition, a Boxed Warning highlighting the potential for severe liver injury and a Warning highlighting the potential for allergic reactions (e.g., swelling of the face, mouth, and throat, difficulty breathing, itching, or rash) are being added to the label of all prescription drug products that contain acetaminophen. – https://www.fda.gov/ Drugs/ DrugSafety/ ucm239821.htm
If you or someone you love has liver damage linked to taking Tylenol or Acetaminophen, call us at 818-991-8900 or contact us online to set up a time to talk with our team about your injuries.
The U.S. Food and Drug Administration (FDA) webpage regarding Acetaminophen: https://www.fda.gov/ drugs/ drugsafety/ informationbydrugclass/ ucm165107.htm